Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 10, Issue 2, Fall 1983  pp. 365-393.

Product states of the gauge invariant and rotationally invariant CAR algebras

Authors B. M. Baker (1) and R. T. Powers (2)
Author institution: (1) Department of Mathematics, SUNY at Buffalo, Buffalo, NY 14214, U.S.A.
(2) Department of Mathematics, University of Pennsylvania, Philadelphia, PA 19104, U.S.A.


Contents    Full-Text PDF